# SDR REXA2014111001130

- Difficulty date: November 10, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 17,888 hours, 11,568 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD C1 RT WING INBD FLAP VANE ACCESS PANEL 684ET SHOWS TYPICAL CHAFE.  LOCATED & DRILLED HOLES IN NEW PANEL IAW SRM 51-40-11-001-001-A01.  PAINTED PANEL 684ET IAW SRM 51-25-01-001-001-A01.
